Supersymmetric form of the nonlinear σ model in two dimensions

Research output: Contribution to journalArticlepeer-review

179 Scopus citations


A supersymmetric form of the two-dimensional nonlinear σ model is described; the primary purpose is to explore further the analogy between the σ model and four-dimensional Yang-Mills theory. In the case of three components, the theory contains an enlarged supersymmetry algebra and is equivalent to the ordinary σ model with an additional logarithmic interaction between pseudoparticles.

Original languageEnglish (US)
Pages (from-to)2991-2994
Number of pages4
JournalPhysical Review D
Issue number10
StatePublished - 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'Supersymmetric form of the nonlinear σ model in two dimensions'. Together they form a unique fingerprint.

Cite this